Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

There are asymptotically far fewer polytopes than we thought


Authors: Jacob E. Goodman and Richard Pollack
Journal: Bull. Amer. Math. Soc. 14 (1986), 127-129
MSC (1980): Primary 52A25; Secondary 05A15, 14G30, 51M20
DOI: https://doi.org/10.1090/S0273-0979-1986-15415-7
MathSciNet review: 818067
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 52A25, 05A15, 14G30, 51M20

Retrieve articles in all journals with MSC (1980): 52A25, 05A15, 14G30, 51M20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15415-7

American Mathematical Society